Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: head ackes

  1. #1
    GIROLAMO's Avatar
    GIROLAMO is offline Associate Member
    Join Date
    Mar 2005
    Location
    NJ
    Posts
    261

    head ackes

    I am on my second go areound with the clen . the first time no problem, but know i get head ackes. . can anyone help me on what i should do. yesterday i took 80mcg so today i cut back to 60 mcg and still my head is killing me. any help would be greatly apperitiated thank you

  2. #2
    Tyson2481's Avatar
    Tyson2481 is offline Associate Member
    Join Date
    Jan 2005
    Posts
    269
    i experienced the same my 1st time around. i simply took some tylenol extra strength and it helped...about to give my 2nd go around as well with clen

  3. #3
    4U2NV is offline Associate Member
    Join Date
    Nov 2004
    Posts
    406
    Make sure you are drinking plenty of water, as well as taking taurine and potassium. Also keep the doses as low as possible to still have the effect to keep the sides down.

  4. #4
    GIROLAMO's Avatar
    GIROLAMO is offline Associate Member
    Join Date
    Mar 2005
    Location
    NJ
    Posts
    261
    Bump

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •